Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Hep C And Yellowing Of Eyes

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

gilbert's syndrome and hepc.

My fiance has a liver problem called gilbert's syndrome along with hep c. Since he has been on the treatment he has been a bit jaudiced and sometimes his eyes are dark yellow. Like I said this did not occur until he began the treatment and it...
Michael Fried, M.D.

Response from Michael Fried, M.D.

University of North Carolina at Chapel Hill
Gilbert's syndrome is a benign condition where the person does not process bilirubin normally. Occasionally, the eyes can look slightly yellow, particularly after fasting. Levels of bilirubin are not very high and it never leads to... Read more »

hepc

was exposed to hep c on 8-16-05 had flu like illness on 9-8-05. eyes turned yellow and urine was... Read more »

Am I done with HIV and HepC testing at 22 / 28 weeks?

Good day Dr McGovern , I'm a 39 year old , slightly overweight male in the UK, smoker and... Read more »
Articles
HIV i-Base

Personal Accounts

Add your story Personal stories in this guide Contributors People with direct experience of HIV and hepatitis coinfection, have written much of this guide. Their storie are included here, and cover dealing with a second diagnosis,... Read more »
TheBody.com

This Month in HIV: Update on Hepatitis C/HIV Coinfection

Welcome to This Month in HIV. I'm Terri Wilder . This month's topic is HIV and hepatitis C coinfection. Up to one third of people with HIV are estimated to also have hepatitis C, and living with both viruses is no picnic. The good news is that,... Read more »
Connect With Others

hiv and hepc

Posted by Anonymous, 2 Replies
it has been 6 months since exposure started having diarrhea and
all my lymph nodes in my breast and under arm are swollen
soreness in my back. my stomach keeps burning. had ars 3 weeks
after exposure lymphadenopathy but it didnt hurt but my throat
was... Read more »

hiv hep c

Posted by Anonymous, 1 Reply
having severe dry mouth,sores in mouth, dizzy, red eyes
is anybody living with hiv and hepc please help Read more »

HELP WITH SYMPTOMS!

Posted by Anonymous, 2 Replies
hey guys i'm a bit worried about these symptoms i have. 3 weeks after being possibly exposed i started with diarrea alterning constipation, light intermitent fever and my skin started becoming dry and shinny, like old. i got tested for hiv... Read more »

10 months symptoms ... but negative

Posted by David75, 4 Replies
Hello,

Since a suspicious heterosexual contact with a black prostitute in july 2006, I've experienced EVERY symptom on the HIV ARS-list (except fever) ...
These include :

Urticaria ( after 2 weeks)
Memory loss
Rashes all over my body, including palms... Read more »